Alert archive / Georgia / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 86, NWS Atlanta, GA

April 6, 20255 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 6, 2025, 3:38 PM EDT for 5 counties in Georgia. It was in force for 52 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 6, 2025, 3:38 PM EDT (19:38 UTC)
Expired
Apr 6, 2025, 4:30 PM EDT
In force
52 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Chattahoochee County, GA, Harris County, GA, Marion County, GA, Muscogee County, GA, Talbot County, GA

The radar

The Maxwell AFB radar (KMXX), 86 km from the middle of the area, began a volume at 19:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 6, 3:55 PM EDTTSTM WND DMGFlat Rock, GAA large tree was downed onto a home on Trapper Court.
Apr 6, 3:55 PM EDTTSTM WND DMGFlat Rock, GAA large tree was downed on Trapper Court.
Apr 6, 3:55 PM EDTTSTM WND DMGFlat Rock, GATrees were downed on Psalmond Road near the ballpark.
Apr 6, 3:55 PM EDTTSTM WND DMGFlat Rock, GAA large tree was downed on Trapper Way.
Apr 6, 3:56 PM EDTTORNADOFlat Rock, GANWS Storm Survey confirmed EF-1 tornado with max winds of 90 mph. Over a 2.5 mile path and up to 350 yards wide.
Apr 6, 3:57 PM EDTTSTM WND DMG1 Ene Flat Rock, GA*** 2 FATAL *** Multiple trees down at Bull Creek Golf Course in Midland GA. Two fatalities occurred from fallen trees while the victims were seeking shelter while in a golf cart. Time estimated based on radar pending a storm survey planned for Monday.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 6, 11:01 AM EDTTornado WatchSPC9 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.6 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2025-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 59 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2025-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 258 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
59 J/kg
Mixed-layer CIN
-141 J/kg
Mixed-layer LCL
639 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
258 m²/s²
0-3 km storm-relative helicity
214 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

797 
WUUS52 KFFC 061938
SVRFFC
GAC053-145-197-215-263-062030-
/O.NEW.KFFC.SV.W.0086.250406T1938Z-250406T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
338 PM EDT Sun Apr 6 2025

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northwestern Marion County in west central Georgia...
  Muscogee County in west central Georgia...
  Northern Chattahoochee County in west central Georgia...
  Southwestern Talbot County in west central Georgia...
  Southeastern Harris County in west central Georgia...

* Until 430 PM EDT.

* At 338 PM EDT, severe thunderstorms were located along a line
  extending from near Green Island Hills to Russell County Sports
  Complex, moving northeast at 45 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Ellerslie, North Fort Benning, Laurel Hills, Green Island Hills,
  Juniper, Vista Terrace, Columbus Metropolitan Airport, Geneva,
  Baughville, Rose Hill, Waverly Hall, Eelbeck/West Fort Benning,
  Benning Hills, Avondale, Benning Park, Talbotton, Fort
  Benning/Lawson Army Air Fld, Saint Marys Hills, Edgewood, and Flat
  Rock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

A Tornado Watch remains in effect until 700 PM EDT for west central
Georgia.

&&

LAT...LON 3278 8457 3267 8449 3248 8449 3233 8500
      3235 8500 3238 8497 3238 8499 3239 8498
      3239 8497 3241 8498 3243 8496 3244 8497
      3245 8500 3250 8500 3255 8503
TIME...MOT...LOC 1938Z 244DEG 38KT 3254 8504 3234 8514 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 6, 1:52 PM EDT, 1 hour 46 minutes earlier.

Area forecast discussion, Apr 6, 1:52 PM EDT, 1 hour 46 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
152 PM EDT Sun Apr 6 2025

...New 18Z Aviation Discussion...

.SHORT TERM...
(Today through Monday)
Issued at 349 AM EDT Sun Apr 6 2025

  - Cold front will bring storms to the area Today. A Slight Risk
    (level 2 of 5) is in effect for north and parts of west
    central Georgia. Primary concerns are damaging winds and a
    quick spin up tornado or two.

  - A Flood Watch is in effect for north and portions of west and
    central Georgia from 8 am to Sunday to 8pm Monday. Rainfall of
    2-4" with isolated amounts up to 5" will be possible. A
    Slight Risk (Level 2 of 4) is in effect for flash flood
    potential.

Current radar loop shows the line of showers and thunderstorms
associated with the approaching frontal boundary has moved into NW
GA. We are seeing severe storms along this line and expect it to
continue moving slowly SE through Monday. The Bermuda ridge that
has blocked this boundary from moving into the area over the past
few days is breaking down and pushing east. The line will push SE
and stall in and around the ATL/AHN metro areas Today/Tonight. The
main line of storms finally pushes south and east of the area
Monday as the upper level forcing catches up to the line and
swings the actual front through.

As for the severe weather Today. The limiting factor appears to
be the lack of instability, even though the system will be
laying across the area during peak daytime heating. The
probability of seeing greater than 500 J/kg of instability is 50%
or greater generally along and south of I-20. Any probabilities of
greater than 1000 J/kg are limited to only west central Georgia.
This is due to the positively tilted trough approaching the area,
keeping upper levels warm. Instability will be difficult to
achieve even in the afternoon heating, and ongoing convective blow
off may limit daytime heating near the slowly moving line of
storms. There is a LLJ which helps shear profiles and some
possible rotation with some stronger storms. The greatest threat
appears to be damaging winds and the threat for some QLCS and
isolated small tornados.

As for the flooding concerns. Latest QPF guidance shows a nice
2-4" swath of 2 day precip amounts across most of the area. This
meshes well with the expected stalling of the main line and
repeated rounds of heavy rainfall. This is also in line with 90th
percentile showing widespread 4-5" across much of metro Atlanta.
This amount of rainfall will definitely lead to flooding and flash
flooding concerns if it does come to fruition. All this will be
very highly dependent on exactly where the boundary stalls and if
it stalls at all. If the boundary stalls a bit further south where
the soils can handle higher rainfall amounts this may not be as
great a concern. Have continued and extended the Flood Watch to
include all of north GA along with portions of central and west
GA. The Flood watch goes through 00z Tue.

01

&&

.LONG TERM...
(Monday night through Saturday)
Issued at 349 AM EDT Sun Apr 6 2025

The long term period will begin on Monday night with the cold front
clearing the forecast area to the southeast. Showers will remain in
portions of east and central Georgia immediately behind the front.
Isolated thunderstorms will be possible in the far southeast as
well, but are expected to come to an end by midnight.
Northwesterly winds on the back side of the front will usher in a
noticeably cooler airmass. Low temperatures on Tuesday will start
the morning in the upper 30s to low 40s in north Georgia and mid
40s in central Georgia. Advancing surface high pressure to the
northwest of the forecast area will promote clear skies and benign
weather through midweek. Highs on Tuesday range from 7-13 degrees
below climatological normals, ranging from the mid 50s to low 60s
in north Georgia and mid to upper 60s in central Georgia -- quite
the contrast from our recent run of warm temperatures.

Wednesday morning will be the coldest morning of the week as
reinforcing colder air moves into the area from the north. Low
temperatures are forecast to drop into the low 30s along and
north of the Atlanta metro area. Elsewhere in north Georgia,
temperatures in the mid 30s could warrant the need for a Frost
Advisory, as well. Temperatures will begin to moderate on
Wednesday as the surface high moves east of the area and southerly
low level flow returns. Highs in the afternoon will rise into the
mid 60s to low 70s, with slightly cooler temperatures in the
higher elevations of the far northeast. On Thursday a 500 mb
trough will swing through the Midwest, extending into the
Tennessee Valley region by the end of the day. A cold front will
trail from the associated surface low, with scattered showers and
thunderstorms becoming possible across far north Georgia during by
early Thursday afternoon. As the trough continues to deepen
Thursday night into Friday, it will advance the front and
associated precipitation southward through the area.

King

&&

.AVIATION...
(18Z TAFS)
Issued at 146 PM EDT Sun Apr 6 2025

Strong winds currently impacting airport with convection moving
through. Thunder chances will continue well into the evening
within moderate to heavy rain behind main line. Brief shift to NE
possible over next hour or so before winds expected to return to
SSE at 8-13 kts with higher gusts. RA will impact airport through
evening into overnight. Cigs will drop overnight to be steady
MVFR, with IFR chances by early tomorrow. Rain should come to an
end by the afternoon, but cigs remain through end of TAF period.
Vsby impacts expected to be MVFR within rain (lower if heavier
convection passes overhead).

//ATL Confidence...18Z Update...
Medium in cigs (could see faster drop to IFR), high all others.

Lusk

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          82  60  66  42 /  90  90  80  10
Atlanta         78  58  64  43 / 100 100  70  10
Blairsville     70  53  61  35 / 100  90  60   0
Cartersville    76  54  63  39 / 100  80  50   0
Columbus        83  59  66  43 /  80  90  90  10
Gainesville     78  59  65  43 / 100  90  70  10
Macon           86  62  70  44 /  50  70  90  30
Rome            75  53  63  39 /  90  70  30   0
Peachtree City  81  57  65  41 / 100 100  80  10
Vidalia         89  69  79  49 /   0  10  90  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Monday evening for GAZ001>009-011>016-
019>025-027-030>038-041>050-052>060-066>071-078-079-089-090.

&&

SHORT TERM...01
LONG TERM....King
AVIATION...Lusk
Hazardous weather outlook, Apr 6, 1:17 PM EDT, 2 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
117 PM EDT Sun Apr 6 2025

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-071730-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
117 PM EDT Sun Apr 6 2025

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...This Afternoon and Tonight...

A Tornado Watch is in effect near and along the I-85 corridor from
Atlanta south to Columbus until 7 pm tonight.

Thunderstorms are expected across north and central Georgia Today
and Tonight. Some storms may become strong to severe, capable of
producing damaging winds, locally heavy rainfall, and frequent
lightning. A few brief tornadoes may be possible within these line
segments.

A Flood Watch is in effect Today across North and portions of
central and west GA due to expected periods of heavy rainfall and
the potential for flash flooding. Areas under the watch could see
2-4" of rainfall with isolated amounts near 5" through Monday
evening.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Thunderstorms are expected across east central Georgia Monday and
Monday evening. Some storms may become strong to severe, capable
of producing damaging winds, locally heavy rainfall, and frequent
lightning. A brief tornado also cannot be ruled out.

A Flood Watch will still be in effect through Monday evening as a
result of heavy rainfall.

Frost and freeze concerns may develop across portions of north
Georgia Tuesday night into Wednesday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS.

In the hours before

Special weather statement, Apr 6, 12:07 PM EDT, 3 hours 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1207 PM EDT Sun Apr 6 2025

GAZ031-032-042>044-061645-
Douglas GA-Cobb GA-Carroll GA-Paulding GA-South Fulton GA-
1207 PM EDT Sun Apr 6 2025

...A strong thunderstorm will impact portions of southern Paulding,
eastern Carroll, southwestern Cobb, Douglas and southwestern Fulton
Counties through 1245 PM EDT...

At 1206 PM EDT, a strong thunderstorm was over Abilene, or near
Carrollton, moving northeast at 35 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Chattahoochee Hill, Powder Springs, Lithia Springs, Brownsville, Bill
Arp, Seaton Lake, Fairplay, City of South Fulton, Clem, Abilene,
Winston, Lake Val-Do-Mar, Campbellton, Sweetwater Creek State Park,
Byers Crossroads, Hannah, Palmetto, Villa Rica, Douglasville, and
Chapel Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Tornado Watch remains in effect until 700 PM EDT for north central,
northwestern and west central Georgia.

&&

LAT...LON 3381 8504 3397 8460 3351 8460 3351 8507
TIME...MOT...LOC 1606Z 238DEG 28KT 3362 8501

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Apr 6, 1:40 PM EDT, 1 hour 58 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
140 PM EDT Sun Apr 6 2025

GAZ046-048-056>059-061830-
Butts GA-Rockdale GA-Jasper GA-Spalding GA-Newton GA-Henry GA-
140 PM EDT Sun Apr 6 2025

...Strong thunderstorms will impact portions of south central
Rockdale, eastern Spalding, southeastern Henry, Butts, western Jasper
and southern Newton Counties through 230 PM EDT...

At 139 PM EDT, a line of strong thunderstorms was along a line
extending from McDonough to Highland Mills, and moving east at 30
mph.

HAZARD...40 to 50 mph wind and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Blacksville, Porterdale, Turtle Cove, Ola, Worthville, Walker Mill,
McDonough, Jackson, Stewart, Locust Grove, Eudora, Luella, North
Alcovy, Fincherville, Kelleytown, Oak Hill, Jenkinsburg, Magnet,
Flovilla, and McKibben.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

A Tornado Watch remains in effect until 700 PM EDT for central, north
central and west central Georgia.

&&

LAT...LON 3359 8376 3339 8371 3320 8380 3321 8423
      3356 8413
TIME...MOT...LOC 1739Z 268DEG 25KT 3347 8415 3326 8431

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Apr 6, 1:45 PM EDT, 1 hour 53 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
145 PM EDT Sun Apr 6 2025

GAZ034-045>048-057-061830-
Walton GA-Rockdale GA-DeKalb GA-Gwinnett GA-Newton GA-Henry GA-
145 PM EDT Sun Apr 6 2025

...Strong thunderstorms will impact portions of Rockdale,
southeastern DeKalb, southern Gwinnett, north central Henry, western
Walton and north central Newton Counties through 230 PM EDT...

At 145 PM EDT, a line of strong thunderstorms was along a line
extending from Tucker to Rex, and moving east at 30 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Walnut Grove, Windsor, Harbin, Nicholasville, Belmont, Arabia
Mountain, Big Haynes Creek Park, Rosebud, Hidden Valley Park, Pine
Lake, Loganville, Jersey, Conyers, Grayson, Oxford, Snapfinger,
Snellville, Bold Springs, Almon, and Between.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Tornado Watch remains in effect until 700 PM EDT for north central
Georgia.

&&

LAT...LON 3385 8373 3363 8379 3358 8426 3360 8424
      3361 8426 3386 8421 3397 8384
TIME...MOT...LOC 1745Z 255DEG 25KT 3385 8419 3360 8427

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Local storm report, Apr 6, 2:59 PM EDT, 39 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
259 PM EDT Sun Apr 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0206 PM     Tstm Wnd Dmg     3 S Conyers             33.63N 84.01W
04/06/2025                   Rockdale           GA   Emergency Mngr

            A tree was downed across the roadway on
            Lennox Drive SE at GA Hwy 20.

&&
Special weather statement, Apr 6, 3:01 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
301 PM EDT Sun Apr 6 2025

GAZ066-067-078-061945-
Harris GA-Troup GA-Meriwether GA-
301 PM EDT Sun Apr 6 2025

...Strong thunderstorms will impact portions of southwestern
Meriwether, southeastern Troup and northwestern Harris Counties
through 345 PM EDT...

At 301 PM EDT, a line of strong thunderstorms was along a line
extending from Mountville to near Lake Harding, and moving northeast
at 30 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Stovall, Mountville, Big Springs, Jones Crossroads, Baughs
Crossroads, Odessadale, Whitesville-Pine Lake, and Pine Mountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Tornado Watch remains in effect until 700 PM EDT for west central
Georgia.

&&

LAT...LON 3296 8473 3269 8510 3276 8512 3309 8492
TIME...MOT...LOC 1901Z 228DEG 25KT 3306 8490 3272 8510

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Local storm report, Apr 6, 3:19 PM EDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
319 PM EDT Sun Apr 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     Tstm Wnd Dmg     3 SSE Conyers           33.63N 83.99W
04/06/2025                   Rockdale           GA   Emergency Mngr

            A tree fell across Woodstone Cove SE and
            blocked the roadway.

&&

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 2:27 AM EDTSpecial Weather StatementFFCDade33 min
Apr 6, 2:49 AM EDTSevere Thunderstorm WarningFFCDade, Walker41 min
Apr 6, 3:18 AM EDTSpecial Weather StatementFFCCatoosa, Whitfield27 min
Apr 6, 3:31 AM EDTSpecial Weather StatementFFCChattooga, Walker29 min
Apr 6, 3:57 AM EDTSpecial Weather StatementFFCMurray33 min
Apr 6, 4:01 AM EDTSpecial Weather StatementFFCChattooga29 min
Apr 6, 4:15 AM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Murray30 min
Apr 6, 4:30 AM EDTSpecial Weather StatementFFCFloyd, Gordon30 min
Apr 6, 4:31 AM EDTSpecial Weather StatementFFCFloyd, Gordon29 min
Apr 6, 4:44 AM EDTSpecial Weather StatementFFCFannin31 min
Apr 6, 4:57 AM EDTSpecial Weather StatementFFCGilmer33 min
Apr 6, 5:15 AM EDTSpecial Weather StatementFFCDawson, Lumpkin, Towns, Union30 min
Apr 6, 6:18 AM EDTSpecial Weather StatementFFCLumpkin27 min
Apr 6, 11:54 AM EDTSpecial Weather StatementFFCHeard36 min
Apr 6, 12:07 PM EDTSpecial Weather StatementFFCDouglas38 min
Apr 6, 12:28 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Fayette, Heard, Meriwether, Troup47 min
Apr 6, 12:39 PM EDTSevere Thunderstorm WarningFFCCarroll, Cobb, Douglas, Fulton, Paulding36 min
Apr 6, 12:58 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fayette, Fulton, Henry, Rockdale and 1 more47 min
Apr 6, 1:40 PM EDTSpecial Weather StatementFFCButts, Henry, Newton50 min
Apr 6, 1:45 PM EDTSpecial Weather StatementFFCDeKalb, Rockdale45 min
Apr 6, 2:17 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Troup43 min
Apr 6, 2:46 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette, Meriwether, Pike, Spalding, Troup44 min
Apr 6, 3:01 PM EDTSpecial Weather StatementFFCHarris44 min
Apr 6, 3:03 PM EDTRiver Flood WarningFFCDade28 hr
Apr 6, 3:16 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Muscogee, Talbot, Troup44 min
Apr 6, 3:31 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Meriwether, Pike, Spalding44 min
Apr 6, 3:58 PM EDTTornado WarningFFCHarris, Muscogee, Talbot47 min
Apr 6, 4:07 PM EDTSpecial Weather StatementFFCHenry, Lamar, Spalding38 min
Apr 6, 4:21 PM EDTSevere Thunderstorm WarningFFCCrawford, Marion, Talbot, Taylor, Upson39 min
Apr 6, 4:29 PM EDTSpecial Weather StatementFFCButts, Jasper46 min
Apr 6, 4:44 PM EDTSpecial Weather StatementFFCMuscogee61 min
Apr 6, 4:47 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Jones, Lamar, Monroe, Upson43 min
Apr 6, 5:02 PM EDTSpecial Weather StatementFFCJasper, Morgan, Putnam43 min
Apr 6, 5:13 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Jones, Peach, Twiggs32 min
Apr 6, 5:30 PM EDTSevere Thunderstorm WarningFFCBibb, Jones15 min
Apr 6, 5:36 PM EDTSpecial Weather StatementFFCGreene, Putnam39 min
Apr 6, 5:38 PM EDTTornado WarningFFCBibb, Twiggs52 min
Apr 6, 5:45 PM EDTSevere Thunderstorm WarningFFCBaldwin, Bibb, Houston, Jones, Peach, Twiggs and 1 more45 min
Apr 6, 6:08 PM EDTTornado WarningFFCBaldwin, Washington, Wilkinson21 min
Apr 6, 6:12 PM EDTSpecial Weather StatementFFCTaliaferro, Wilkes48 min
Apr 6, 6:17 PM EDTSevere Thunderstorm WarningFFCBaldwin, Hancock, Laurens, Twiggs, Washington, Wilkinson43 min
Apr 6, 6:19 PM EDTRiver Flood WarningFFCForsyth, Fulton36 hr
Apr 6, 6:59 PM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson, Washington, Wilkinson61 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.